# SDR CVGA20250123006

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N957TX
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 20,385 hours, 12,339 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AT 5 DEGREES. TOWER DECLARED EMERGENCY ON BEHALF OF THE CREW. VERIFIED FLAP FAIL LT WITH CODES 2+7 ON FLAP CONTROLLER. RESET BITE CODES AND CYCLED FLAPS NUMEROUS TIMES WITH NO FAULTS NOTED. PERFORMED FLAP SYSTEM ELECTRICAL RIGGING WITH NO DEFECTS NOTED. PERFORMED PDU CLUTCH SLIP TEST WITH NO DEFECTS NOTED. FLAP SYSTEM OPERATIONAL CHECKS GOOD. ALL WORK PERFORMED IAW CE-750 MM 27-50-00.
